Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Fatty liver problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
User :   I had fatty liver problem n presently under the treatment of Dr. D. Nageshwar Reddy, hyderabad. he has prescribed following medicines for three months which i have already taken upto 2months and 10 days: Razo-20- empty stomach
fludac- after breakfast
Clospa-before lunch and dinner
Bevon tab- after dinner
I also had hair thininning and hair fall problem for which i have consulted Dr. Paul's Clinic and am getting Meso treatment under which every month I am injected some medicine in my scalp. they have also prescribed medicines which I have taken for month. Now they have prescribed another medicine VB7 forte. before taking this medicine i wish to consult you whether this will adversely affect my treatment and as to whether this drug has any effect on liver. Can I take this medicine? This is my question
Doctor :   Hi
Doctor :   Pls. give me few secs, to go though your query.
User :   Hi: I had fatty liver problem n presently under the treatment of Dr.Reddy, hyderabad. he has prescribed following medicines for three months which i have already taken upto 2months and 10 days:Razo-20- empty stomachfludac- after breakfastClospa-before lunch and dinner Bevon tab- after dinnerI also had hair thininning and hair fall problem for which i have consulted Dr. Paul's Clinic and am getting Meso treatment under which every month I am injected some medicine in my scalp. they have also prescribed medicines which I have taken for month. Now they have prescribed another medicine VB7 forte. before taking this medicine i wish to consult you whether this will adversely affect my treatment and as to whether this drug has any effect on liver. Can I take this medicine? This is my question Doctor: Hi Doctor: Pls. give me few secs, to go though your query. I also had suspected malaria attack in July 2009 and i took quinine sulphate after which my condition deteriorated and sgpt & sgop level shoot up to 180 levels. thereafter i took treatment of dr. for one yeaR. hOWEVER MY CONDITION of fatty live still persisited and i consulted Dr. as given above.
Doctor :   Hi
Doctor :   I have gone through your query.
Doctor :   Ok.
Doctor :   Regarding VB7 forte, is your major concern ?
User :   Yeah. I mean can I take this or not
Doctor :   I would advise you not to take this as it has pharmocokinetic effects which can hamper liver functions .
Doctor :   Are you there ?
Doctor :   I am losing the chat window as it seems that you have moved out .Please log in back for any queries 24*7. Thank you for consulting me.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor